Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 90, NWS Green Bay, WI

December 10, 2011

NWS Green Bay, WI issued this small craft advisory at Dec 10, 2011, 4:21 AM CST. It took effect at Dec 10, 2011, 6:00 PM CST. It was in force for 35 hr.

The area

The counties it named.

The facts

Issued
Dec 10, 2011, 4:21 AM CST (10:21 UTC)
In effect from
Dec 10, 2011, 6:00 PM CST
Expired
Dec 12, 2011, 5:03 AM CST
In force
35 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

326 
WHUS73 KGRB 101021
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
421 AM CST SAT DEC 10 2011

...INCREASING SOUTHWEST WINDS TONIGHT...

LMZ521-522-541>543-101830-
/O.NEW.KGRB.SC.Y.0090.111211T0000Z-111212T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
421 AM CST SAT DEC 10 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM
CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO
6 PM CST SUNDAY. 

* WINDS WILL SHIFT TO THE SOUTHWEST THIS AFTERNOON AND INCREASE TO
  20 TO 30 KTS THIS EVENING AND CONTINUE INTO SUNDAY,

* WAVES OF 2 TO 4 FT TODAY WILL BUILD TO 3 TO 5 FT ON THE BAY AND
  5 TO 8 FT ON THE LAKE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
8 follow-up statements
313 
WHUS73 KGRB 101623
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1023 AM CST SAT DEC 10 2011

...INCREASING SOUTHWEST WINDS AND BUILDING WAVES TONIGHT...

LMZ521-522-541>543-110030-
/O.CON.KGRB.SC.Y.0090.111211T0000Z-111212T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1023 AM CST SAT DEC 10 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 PM CST SUNDAY...

* WINDS WILL SHIFT TO THE SOUTHWEST THIS AFTERNOON AND INCREASE 
  TO 20 TO 30 KTS THIS EVENING AND CONTINUE INTO SUNDAY... 

* WAVES OF 2 TO 4 FT TODAY WILL BUILD TO 3 TO 5 FT ON THE BAY 
  AND 5 TO 8 FT ON THE LAKE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
975 
WHUS73 KGRB 102150
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
350 PM CST SAT DEC 10 2011

...INCREASING SOUTHWEST WINDS AND BUILDING WAVES TONIGHT...

LMZ521-522-541>543-110600-
/O.EXT.KGRB.SC.Y.0090.111211T0000Z-111212T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
350 PM CST SAT DEC 10 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST SUNDAY
NIGHT...

* SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS THIS EVENING AND
  CONTINUE INTO SUNDAY. GUSTS AROUND 30 KTS ARE
  POSSIBLE...ESPECIALLY SUNDAY AFTERNOON.

* WAVES OF 2 TO 4 FT TODAY WILL BUILD TO 3 TO 5 FT ON THE BAY 
  AND 5 TO 8 FT ON THE LAKE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
019 
WHUS73 KGRB 110318
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
918 PM CST SAT DEC 10 2011

...INCREASING SOUTHWEST WINDS AND BUILDING WAVES TONIGHT...

LMZ521-522-541>543-111130-
/O.CON.KGRB.SC.Y.0090.000000T0000Z-111212T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
918 PM CST SAT DEC 10 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
SUNDAY NIGHT...

* SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS TONIGHT AND 
  CONTINUE INTO SUNDAY. GUSTS AROUND 30 KTS ARE POSSIBLE... 
  ESPECIALLY SUNDAY AFTERNOON. 

* WAVES OF 2 TO 4 FT TODAY WILL BUILD TO 3 TO 5 FT ON THE BAY AND 
  5 TO 8 FT ON THE LAKE BY SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
205 
WHUS73 KGRB 111040
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
440 AM CST SUN DEC 11 2011

...BRISK SOUTHWEST WINDS AND HIGH WAVES THROUGH TONIGHT...

LMZ521-522-541>543-111845-
/O.EXT.KGRB.SC.Y.0090.000000T0000Z-111212T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
440 AM CST SUN DEC 11 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST MONDAY...

* SOUTHWEST WINDS OF 15 TO 25 KTS WILL CONTINUE THROUGH
  TODAY...WITH GUSTS AROUND 30 KTS ARE POSSIBLE.

* WAVES OF 3 TO 5 FT ARE EXPECTED ON THE BAY AND 5 TO 8 FT ON THE
  LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
761 
WHUS73 KGRB 111626
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1026 AM CST SUN DEC 11 2011

...BRISK SOUTHWEST WINDS AND HIGH WAVES THROUGH TONIGHT...

LMZ521-522-541>543-120030-
/O.CON.KGRB.SC.Y.0090.000000T0000Z-111212T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1026 AM CST SUN DEC 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY...

* SOUTHWEST WINDS OF 15 TO 25 KTS WILL CONTINUE THROUGH TONIGHT...
  WITH GUSTS AROUND 30 KTS POSSIBLE.

* WAVES OF 3 TO 5 FT ARE EXPECTED ON THE BAY AND 5 TO 7 FT TOWARD
  THE OPEN WATERS ON THE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
885 
WHUS73 KGRB 112151
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
351 PM CST SUN DEC 11 2011

...BRISK SOUTHWEST WINDS AND HIGH WAVES THROUGH TONIGHT...

LMZ521-522-541>543-120600-
/O.CON.KGRB.SC.Y.0090.000000T0000Z-111212T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
351 PM CST SUN DEC 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY...

* SOUTHWEST WINDS OF 15 TO 25 KTS WILL CONTINUE THROUGH
  TONIGHT...WITH GUSTS AROUND 30 KTS POSSIBLE.

* WAVES OF 3 TO 5 FT ARE EXPECTED ON THE BAY AND 5 TO 7 FT 
  TOWARD THE OPEN WATERS ON THE LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

WOLF
836 
WHUS73 KGRB 120325
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
925 PM CST SUN DEC 11 2011

...BRISK SOUTHWEST WINDS AND HIGH WAVES OVERNIGHT...

LMZ521-522-541>543-121130-
/O.CON.KGRB.SC.Y.0090.000000T0000Z-111212T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
925 PM CST SUN DEC 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY...

* SOUTHWEST WINDS OF 15 TO 25 KTS WILL CONTINUE THROUGH TONIGHT.
  WINDS ARE EXPECTED TO GRADUALLY DECREASE AFTER MIDNIGHT TO 10 TO
  15 KTS BY MORNING.

* WAVES OF 3 TO 5 FT ARE EXPECTED ON THE BAY AND 4 TO 7 FT TOWARD
  THE OPEN WATERS ON THE LAKE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
500 
WHUS73 KGRB 121103
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
503 AM CST MON DEC 12 2011


LMZ521-522-541>543-121215-
/O.CAN.KGRB.SC.Y.0090.000000T0000Z-111212T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
503 AM CST MON DEC 12 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WAVES HAVE SUBSIDED TO 2 TO 4 FT...THUS THE SMALL CRAFT ADVISORY
HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 10, 4:07 AM CST, 14 minutes earlier.

Area forecast discussion, Dec 10, 4:07 AM CST, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
407 AM CST SAT DEC 10 2011

.SHORT TERM...TODAY THROUGH SUNDAY.

UPPER TROF NOW PASSING OFF TO EAST WITH A RETURN TO MORE ZONAL
PATTERN EXPECTED THROUGH THIS PERIOD. QUESTION IS HOW MUCH OF THE
WARMING WILL BE REALIZED AT THE SURFACE.

SFC HIGH PASSING TO THE SOUTH OF THE STATE OVERNIGHT. COLD AIR
MASS...WEAK GRADIENT AND CLEAR SKIES LEADING TO A RATHER COLD
NIGHT. WHERE WINDS HAVE GONE CALM...TEMPS HAVE RAPIDLY FALLEN INTO
THE NEGATIVE NUMBERS. UPSTREAM OVER NORTHERN MN AREA OF
CLOUDS...MAINLY AT MID LEVELS MAKING RAPID PROGRESS TOWARDS
NORTHERN WI. CLOUDS ASSOCIATED WITH SIG WAA THAT IS EXPECTED TO
PASS THROUGH NORTHERN PORTION OF THE STATE THIS MORNING...EXITING
IN THE LATER AFTERNOON. SOME FLURRIES SEEN...THOUGH THIS IS
EXPECTED TO PASS NORTH OF STATE WITH DEEPER MOISTURE. LITTLE
CHANGE MADE TO MAX TEMP GRIDS TODAY WITH CLOUDS HELPING TO HOLD
BACK TEMPS TODAY.

INCREASING SW LOW LEVEL FLOW TONIGHT WITH 925 WINDS APPROACHING 35
KTS BY SUN MORNING...LEADING TO TEMPS SHOWING NON DIURNAL
TENDENCIES TONIGHT...LIKELY SEEING A RISING TREND AFTER MIDNIGHT.
BUFKIT CROSS SECTIONS ON BOTH GFS AND NAM SHOWING LOW LEVEL
STRATUS MOVING IN OVER AREA TONIGHT. AM HAVING HARD TIME BELIEVING GIVEN
LIMITED MOISTURE IN VICINITY. WILL NEGATE FOR MOST PART...WITH
THOUGHTS THAT THIS IS MORE PROBABLE SUN NIGHT AS MOISTURE SURGES
NORTH AHEAD OF LOW IN PLAINS.

850 TEMPS INCREASE TO ABOVE ZERO BY SUN MORNING...THOUGH STRONG
INVERSION IN PLACE WITH MODELS SHOWING MIXING LIMITED TO 1K FT OR
LESS. HAVE SIDED WITH COOLER GUIDANCE...SHAVING OFF A DEGREE OR TWO
FROM PREVIOUS MAX TEMP FORECAST.

.LONG TERM...SUNDAY NIGHT THROUGH FRIDAY.

MAIN FORECAST CONCERNS DURING THE PERIOD ARE PRECIPITATION
CHANCES.

THE WEATHER BECOMES MORE INTERESTING LATE SUNDAY NIGHT INTO THE
EARLY PART OF THE WORK WEEK. A SHORT WAVE ALOFT...FROM THE
SSW...WILL COMBINE WITH A COLD FRONT APPROACHING FROM THE
NORTHWEST TO BRING PRECIPITATION CHANCES BACK TO THE AREA. NOT
MUCH LIFT IS EXPECTED BUT MOISTURE WILL INCREASE AHEAD OF THE
FRONT AS WARM ADVECTION TAKES PLACE. HAVE A CHANCE OF RAIN ACROSS
THE SOUTHEAST HALF OF THE FORECAST AREA AND SNOW FOR THE
REST...BUT HAVE ALSO INCLUDED A MENTION OF DRIZZLE OR FREEZING
DRIZZLE DUE TO LACK OF STRONG LIFT. HAVE MORE SNOW THAN RAIN MENTIONED
BY MONDAY NIGHT BUT CONTINUED WITH A MENTION OF DRIZZLE OR
FREEZING DRIZZLE.

ONCE THE COLD FRONT PASSES SOUTHEAST OF THE AREA THERE SHOULD BE A
PERIOD OF DRY WEATHER BEFORE A MORE SIGNIFICANT SYSTEM APPROACHES
THE REGION FROM THE SOUTHWEST. MODELS SHOWED ENOUGH DIFFERENCES IN
TRACK AND TIMING THAT CONFIDENCE IS NOT THAT GREAT AT THIS POINT.
SOME PRECIPITATION TYPE ISSUES ARISE AGAIN BUT THE END OF THE WEEK
SHOULD BE COLD ENOUGH FOR JUST SNOW BEHIND THE SYSTEM
&&

.AVIATION...GOOD FLYING WEATHER TONIGHT THROUGH SATURDAY EVENING
WITH CLEAR SKIES TONIGHT AND INCREASING MIDDLE AND HIGH CLOUDS
SATURDAY.

RDM
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

TE/MG
Hazardous weather outlook, Dec 9, 2:32 PM CST, 13 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
232 PM CST FRI DEC 9 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-101200-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
232 PM CST FRI DEC 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

LIGHT PRECIPITATION IS EXPECTED TO DEVELOP MONDAY MORNING ACROSS
THE AREA...AND CONTINUE THROUGH MONDAY NIGHT. SOME OF THE
PRECIPITATION COULD FALL AS SNOW AND FREEZING DRIZZLE...WHICH
WOULD RESULT IN HAZARDOUS TRAVEL CONDITIONS AT TIMES.

A STRONGER STORM SYSTEM IS EXPECTED TO AFFECT THE UPPER MIDWEST
WEDNESDAY NIGHT THROUGH FRIDAY. THIS SYSTEM HAS THE POTENTIAL TO
BRING ACCUMULATING SNOW TO PORTIONS OF WISCONSIN...HOWEVER IT IS
TOO EARLY TO DETERMINE EXACTLY WHERE.

MONITOR LATER FORECASTS FOR THE LATEST WEATHER INFORMATION
REGARDING THESE SYSTEMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-101200-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
232 PM CST FRI DEC 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

BERSCH/JS

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.